m+Medelevator.RU
← Поиск публикаций
European journal of respiratory diseases · 1987

Isoniazid and ethambutol as a cause of optic neuropathy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jimenez-Lucho V E, del Busto R, Odel J

Аннотация

A well-recognized complication of ethambutol use is optic neuropathy, but the potential ocular toxicity of isoniazid is often overlooked. A patient developed optic neuropathy while being treated with isoniazid and ethambutol. The optic neuropathy subsided only when both drugs were discontinued, suggesting an additive toxic effect.

Предметные рубрики MeSH